American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Jia-Yong Wu and Yu Zheng. Relating diameter and mean curvature for Riemannian submanifolds. Proc. Amer. Math. Soc. 139 (2011) 4097-4104. MR 2823054.
Abstract, references, and article information
View Article: PDF

[2] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information
View Article: PDF

[3] J. Scott Carter, Seiichi Kamada and Masahico Saito. Alexander numbering of knotted surface diagrams. Proc. Amer. Math. Soc. 128 (2000) 3761-3771. MR 1695171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] András Szucs. On the multiple points of immersions in Euclidean spaces. Proc. Amer. Math. Soc. 126 (1998) 1873-1882. MR 1451830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] P. Akhmetiev, R. Rimányi and A. Szucs. A generalization of Banchoff's triple point theorem. Proc. Amer. Math. Soc. 126 (1998) 913-915. MR 1422840.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Carlos Biasi and Osamu Saeki. On the Betti number of the image of a codimension-$k$ immersion with normal crossings . Proc. Amer. Math. Soc. 123 (1995) 3549-3554. MR 1273476.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Shigeki Kikuchi and Osamu Saeki. Remarks on the topology of folds . Proc. Amer. Math. Soc. 123 (1995) 905-908. MR 1283556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ross Niebergall. Tight analytic immersions of highly connected manifolds . Proc. Amer. Math. Soc. 120 (1994) 907-916. MR 1169885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] B. H. Li and M. E. Mahowald. On immersions of $k$-connected $n$-manifolds . Proc. Amer. Math. Soc. 118 (1993) 297-300. MR 1140670.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Dan Yan Gan and Jian Han Guo. Embeddings and immersions of a $2$-sphere in $4$-manifolds . Proc. Amer. Math. Soc. 118 (1993) 1323-1330. MR 1152976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Domenico Luminati. Factorizations of generic mappings between surfaces . Proc. Amer. Math. Soc. 118 (1993) 247-253. MR 1170547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. Scott Carter. Immersed projective planes in lens spaces . Proc. Amer. Math. Soc. 106 (1989) 251-260. MR 967483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. Scott Carter. Immersed codimension one projective spaces in spherical space forms . Proc. Amer. Math. Soc. 105 (1989) 254-257. MR 946623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Wing Sum Cheung. $C\sp \infty$-invariants on loop spaces . Proc. Amer. Math. Soc. 100 (1987) 322-328. MR 884473.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] B. H. Li and F. P. Peterson. Immersions of $n$-manifolds into $(2n-2)$-manifolds . Proc. Amer. Math. Soc. 97 (1986) 531-538. MR 840641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Nathan Habegger. An intersection homology obstruction to immersions . Proc. Amer. Math. Soc. 96 (1986) 693-697. MR 826504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Reinhard Wiegmann. Immersions of highly connected manifolds . Proc. Amer. Math. Soc. 90 (1984) 483-484. MR 728373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] R. E. Stong. Immersions of real flag manifolds . Proc. Amer. Math. Soc. 88 (1983) 708-710. MR 702304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Larry Smith. Some remarks on projective Stiefel manifolds, immersions of projective spaces and spheres . Proc. Amer. Math. Soc. 80 (1980) 663-669. MR 587951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Teiichi Kobayashi. Nonexistence theorems of higher order immersions of Dold manifolds . Proc. Amer. Math. Soc. 80 (1980) 683-686. MR 587955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1